# SDR ASOA2013110509320

- Difficulty date: November 2, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 11,996 hours, 8,373 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING AFT EMERGENCY EXIT LIGHT INOPERATIVE.  FOUND GROUND WIRE OF AFT LT OVERWING EXTERNAL EMERGENCY LIGHT PULLED OUT OF PIN CONTACT.   INSTALLED SERVICEABLE PIN CONTACT ON TO GROUND WIRE OF AFT LT OVERWING EXTERNAL EMERGENCY LIGHT IAW ESPM 20-16-00. OPS TESTED GOOD.
